MAUDE Adverse Event Report: T.A.G. MEDICAL PRODUCTS CORPORATION LTD SLIDER NEEDLE 45 DEG LEFT

T.A.G. MEDICAL PRODUCTS CORPORATION LTD SLIDER NEEDLE 45 DEG LEFT
Model Number 3910-500-752
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sides of the section as seen in the picture of the device are even and meet the engineering requirements.The device was wrong use (see remark marked above with an arrow) causing the device failure.
 
Event or Problem Description
Slider needle snapped at distal tip in patient.

Brand Name
SLIDER NEEDLE 45 DEG LEFT
Common Device Name
SLIDER NEEDLE 45 DEG LEFT
Manufacturer (Section D)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
kibutz gaaton
gaaton, 25130 000
IS  25130000
MDR Report Key10777402
Report Number8043971-2020-01420
Device Sequence Number2908627
Product Code MBI
UDI-Device Identifier10810190015527
UDI-Public10810190015527
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3910-500-752
Device Catalogue Number3910-500-752
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1